# SDR SWAA2021092220845

- Difficulty date: September 18, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 67,300 hours, 39,722 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHS # 5 RIB SUSPECT CRACK AT STIFFENER #3 LWR AREA.  PERFORMED HFEC INSPECTION ON RIB AREA IAW NDT PART 6 51-00-00 PROC. 23.  CRACK CONFIRMED. PERFORMED HFEC AT CUTOUT IAW NDTM PART 651-00-00 PROCEDURE 23. NO CRACKS. INSPECTED. AREA PER 55-10-09-2R-4 4E NO DEFECTS. LOCATED AND DRILLED REPAIR IAW SRM 55-10-09-2R-4, REPAIR 4.  APPLIED ALODINE AND PRIMER IAW SRM 51-20-01-0G-0.  INSTALLED REPAIR IAW SRM 55-10-09-2R-4 REPAIR 4.
